Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking Methotrexate for RA. Suffering from side effects. Fuzzy head, sleeplessness, stomach upset. Can I taper the medication? On prednisone

I m on methotrexate 15mg for RA, I would like to give it up because the side effeects are a bother? Fuzzy head, can t sleep, upset stomach . If I was to stop cold turkey would I react to sudden stop, or could I start to decrease gradually? Also on predisolone but down to 3mg daily and frolic acid 5mg x 2 per week. Thanks Barry
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Since you have developed side effects to oral methotrexate you can consult your physician for injectable methotrexate with oral folicacid.If u have persistent side effects u can switch on to oral Cyclosporin after renal function test and regular BP monitoring.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor